A Hilbert-Type Integral Inequality with Multiparameters and a Nonhomogeneous Kernel
Qiong Liu and
Wenbing Sun
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
We first introduce -function and Riemann -function to characterize the constant factor jointly. A Hilbert-type integral inequality with multiparameters and a nonhomogeneous kernel is given using the way of weight function and the technique of real analysis. The equivalent form is considered and its constant factors are proved to be the best possible. Some meaningful results are obtained by taking the special parameter values.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/674874.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/674874.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:674874
DOI: 10.1155/2014/674874
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().